# SDR SWAA2022022172425

- Difficulty date: February 14, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER ON FWD LAV HAS A BROKEN LENS / [01] REMOVED AND REPLACED BROKEN EXIT IDENTIFIER LENS PER AMM 33-51-01-960-802 3.C.(5) & (9).;[02] VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED CORRECTIVE ACTION 1. WORKSCOPE COMPLETE.
